MAUDE Adverse Event Report: SKELETAL DYNAMICS SKELETAL DYNAMICS; DRIVER, AO CONNECTION, POLYAXIAL LOCKING SCREW

SKELETAL DYNAMICS SKELETAL DYNAMICS; DRIVER, AO CONNECTION, POLYAXIAL LOCKING SCREW
Model Number Driver, AO Connection, Polyaxial Locking Screw
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 06/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon receiving the fda report (mw5089046), a call was made to the representative to get more information form the complaint.The information provided was that the surgeon was having issues with the variable angle driver tip during final torqueing.We were unable to get more information regarding this event via the representative.The instrument was not returned to be investigated.The information provided is insufficient to conclude a causation of what actually happened.Testing was performed on a similar driver model in stock and was seen to be within spec of the allotted torque limits.
 
Event or Problem Description
User submitted a report to the fda stating: while plating a variable angle screw, the tip of the driver cold welded in the head of the screw and broke off.Decision was made to leave the tip of the driver in the screw head, as screw had good placement and tip was cold welded without possibility of migration.

Brand Name
SKELETAL DYNAMICS
Common Device Name
DRIVER, AO CONNECTION, POLYAXIAL LOCKING SCREW
Manufacturer (Section D)
SKELETAL DYNAMICS
7300 n. kendall drive
miami, fl
MDR Report Key10299817
Report Number3006742481-2019-00002
Device Sequence Number10935143
Product Code HWC
UDI-Device Identifier00841506101286
UDI-Public(01)00841506101286
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K182492
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDriver, AO Connection, Polyaxial Locking Screw
Device Catalogue NumberDRVR-AOS-PLS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2019
Initial Report FDA Received Date07/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;